

Draft - v 4

TUESDAY, SEPTEMBER 24, 2019

Delta Hotel Winnipeg

ICCS BOARD MEETING

(ICCS Board Members only)
8:30 a.m. – 10:50 a.m. CDT
Delta A Room

**

ICCS INNOVATION SHOWCASE

All Welcome

9:30 a.m. – 10:30 a.m. CDT Tuxedo Room

- Automation of the ICCS Common Measurement Tool (CMT)
- Improving the online learning experience and information design of the Certification and Learning Program

**

ANNUAL GENERAL MEETING

All Welcome

11:00 a.m. – 12:00 p.m. CDT Delta A Room

WELCOME LUNCH

Blaze A Room

12:00 p.m. - 12:50 p.m. CDT

(12:50 P.M. PARTICIPANTS TO GATHER IN HOTEL LOBBY TO BOARD BUS FOR LEARNING EVENT PROGRAM)

Dress code: comfortable attire and footwear



LEARNING EVENT PROGRAM		
	1:00 p.m. – 5:00 p.m. CDT	
12:50 p.m.	Delegates to gather in the lobby of the Delta Hotel Winnipeg to board bus.	
1:00 p.m.	Depart Hotel for The Pavilion at Assiniboine Park – 55 Pavilion Crescent, Winnipeg	
1:20 p.m.	Arrival at The Pavilion – proceed to Atrium	
1:30 – 1:35 p.m. (5 min)	Welcome Remarks: Guy Gordon, PSSDC Member and Meeting Host	
1:35 – 2:15 p.m.	Intro by Guy Gordon	
(40 min)	Presenter: TBC	
	Innovative Technology - Bringing positive change to people's lives	
	Farmers Edge: Many of Canada's top ventures are using technology for responsible disruption to change the future of work, commerce, and society. Technology from Winnipeg's Farmers Edge helps growers make dozens of decisions with upto-the-minute data. Farmers Edge who services over 40 million acres in Canada, the USA, Australia, Brazil and Eastern Europe, has always focused on productivity and sustainability in addition to a new trend – traceability. Consumers will be able to check how and where the ingredients in, say, their morning cereal were grown – eventually right down to which farm. Farmers Edge is one of many Canadian firms who are having a national and global impact in service delivery.	
2:15 – 2:55 p.m.	Intro by Guy Gordon Artificial Intelligence	
(40 min)	 Presenter: Scott Sinclair, Deputy Minister, Crown Services, Government of Manitoba Manitoba's use of data analytics for policy evaluation and testing, as well as robotic process automation and machine learning, with use of Artificial Intelligence to advance decision-making in-service delivery. This presentation aligns with the Analytics Playbook developed by the PSSDC's Data Driven Intelligence Working Group. Demos 	
2:55 – 3:10 p.m.	BREAK	



3:10 - 3:50	Intro by Guy Gordon
p.m.	A
(40 min)	Augmented Decision Making at IRCC
(40 111111)	Presenter:
	Hubert Laferrière, Director Advanced Analytics Solutions Centre, IRCC
	IRCC has been developing its advanced analytics capacity including predictive analytics and machine learning. IRCC recently created a new Transformation and Digital Solutions Sector.
	 Pilot project using advanced analytics and machine learning technology Automated Decision Support – Policy Playbook What's next for IRCC in the use of advanced analytics
3:50 - 4:30	Intro by Guy Gordon
p.m.	
	Artificial Intelligence
(40 min)	Presenter: Olivia Neal, TBS
	Presentation by the GoC Treasury Board Secretariat on:
	How to leverage AI in the public sector
	Gov of Canada directive on automation
	Ethical use of AI and policy implications
	Al use cases
4:40 p.m.	Members depart The Pavilion and board bus.
5:00 p.m. (approx.)	Arrival at Delta Hotel Winnipeg.

WELCOME RECEPTION

6:00 **–** 9:00 p.m.

CANADIAN MUSEUM FOR HUMAN RIGHTS

85 Israel Asper Way

Business Attire

The Canadian Museum for Human Rights is the first museum solely dedicated to the evolution, celebration and future of human rights. The museum's mandate is to explore the subject of human rights, with special but not exclusive reference to Canada, to enhance the public's understanding of human rights, to promote respect for others, and to encourage reflection and dialogue. The Museum will play an essential role in:

- Preserving and promoting our heritage at home and abroad
- Contributing to the collective memory and sense of identity of all Canadians



Inspiring research, learning, and entertainment that belong to all Canadians	
5:50 p.m.	Delegates to gather in the lobby of the Delta Hotel Winnipeg to depart for
	reception at 85 Israel Asper Way.
6:00 p.m.	Depart for Museum
6:10 p.m.	Arrival at The Canadian Museum for Human Rights.
6:10 - 6:50	Guided Tour of the Museum Galleries
p.m.	
(40 min)	
6:50 p.m.	Participants to proceed to <u>Garden of Contemplation</u> for the Reception
6:50 p.m. – 8:45 p.m.	Reception
7:15 p.m.	Welcome Remarks:
	Special Guest(s): details to follow
8:45 p.m.	Participants to board bus and depart for Delta Hotel Winnipeg.
9:00 p.m. (approx.)	Arrive at Delta Hotel Winnipeg.